# SDR SWIA201440005

- Difficulty date: November 20, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 30,280 hours, 21,325 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, AFTER FLAP RETRACTION, RECEIVED IB FLT SPOILERS AND INBD SPOILERONS EICAS MESSAGE.  RETURNED TO FIELD.  C/W SPOST 1 AND 2.  MESSAGE CLEARED IAW AMM.  OPS CHECK ALL SPOILERS.  NO DEFECTS NOTED IAW AMM.
